# SDR UIEA2018081001648

- Difficulty date: August 3, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,999 hours, 19,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: FWD EQPT VAL. ACCOMPLISHED FIM 21-58 FAULT TREE 898, NO FAULTS FOUND AT THIS TIME.
